Posted by missliz on June 18, 2002, at 1:20:36
In reply to seroquel for insomnia, posted by heiwa on June 17, 2002, at 17:53:48
Seroquel is not for insomnia. Seroquel is an anti-psychotic. I was on it for a year when I shouldn't have been and It burned my mind into a big black void. I'm only just becoming my own self again. You need to talk to your MD about why you are on this stuff.
You may need to look at real insomnia medication like Ambien, or go to a mood stabilizer. Sedating ones can be taken at bedtime and fix up the insomnia and augment the anti depressent. If you have any possible minor psychotic stuff going on the right mood stabiliser can sometimes clear it up with half the long term trouble of anti psychotics.
Twitching could be neurological ugly stuff from the Seroquel. Make your doctor explain why you're taking this stuff, and what tardive dyskenisia is. It's her job to tell you the scary permanent side effects of anti psychotics, not some stranger on the internet.
It's your responsibility to be informed and your right as a patient to have your treatment explained to you.
Seroquel should have no significant withdrawal symptoms past the shock of being back in the real world without a drug haze. This could be good or bad.
You could just need more anti depressent. Do you know what your diagnoses is?